# SDR QXEA200700315

- Difficulty date: February 24, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 19,331 hours, 28,146 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rivet
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - AFT CARGO DOOR RIVET ON INNER SKIN DAMAGED, AFT MIDDLE SECTION OF DOOR.  REPAIRED IAW SRM 51-40-11.
